Article info

Download PDFPDF

Management of adrenaline (epinephrine) induced digital ischaemia in children after accidental injection from an EpiPen
Free
  1. Correspondence to:
 Dr I Velissariou
 Accident and Emergency, Department, Birmingham Children’s Hospital, Steelhouse, Lane, Birmingham B4 6NH, UK; janevelhotmail.com
View Full Text

Citation

Velissariou I, Cottrell S, Berry K, et al
Management of adrenaline (epinephrine) induced digital ischaemia in children after accidental injection from an EpiPen

Publication history

  • Accepted March 4, 2003
  • First published April 22, 2004.
Online issue publication 
April 22, 2004

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.